# SDR MALA010466

- Difficulty date: May 18, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR PANEL SPLICE PLATE UNDER FLOOR PANEL 122DZ HAVE CORROSION. MX REMOVED CORROSION ON SPLICE PLATES AND FOUND THEM TO BE OUT OF LIMITS.  FABRICATED NEW PLATES IAW SRM 51-40-40.  ALODINED, PRIMED AND TOPCOATED IAW SRM 51-20-41/42.
